• Title of article

    The two-variable zeta function and the Riemann hypothesis for function fields

  • Author/Authors

    Machiel Van Frankenhuijsen، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2008
  • Pages
    12
  • From page
    249
  • To page
    260
  • Abstract
    We present Bombieriʹs proof of the Riemann hypothesis for the zeta function of a curve over a finite field. We first briefly describe this zeta function and discuss the two-variable zeta function of Pellikaan. Then we give Naumannʹs proof that the numerator of this function is irreducible.
  • Keywords
    Zeta function of a curve over a finitefield , Riemann hypothesis for a curve over a finite field , Two-variable zeta function
  • Journal title
    Expositiones Mathematicae
  • Serial Year
    2008
  • Journal title
    Expositiones Mathematicae
  • Record number

    703403